My kids don't mind the taste and helps great with their allergies
About This Item
Health Concern: Allergy
Inactive Ingredients: Anhydrous Citric Acid; Flavors; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose
Ingredients: Active ingredient (in each 5 mL): Cetirizine HCl 5 mg (antihistamine) Inactive ingredients: anhydrous citric acid, flavors, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose
Active Ingredients: Certirizine
Active Ingredient Name: Cetirizine
Instructions: Use only with enclosed dosing cup mL = milliliter Adults and children 6 years and over: 5 mL or 10 mL once daily depending upon severity of symptoms; do not take more than 10 mL in 24 hours. Adults 65 years and over: 5 mL once daily; do not take more than 5 mL in 24 hours. Children 2 to under 6 years of age: 2.5 mL once daily. If needed, dose can be increased to a maximum of 5 mL once daily or 2.5 mL every 12 hours. Do not give more than 5 mL in 24 hours. Children under 2 years of age: ask a doctor Consumers with liver or kidney disease: ask a doctor Other information Store between 20° to 25°C (68° to 77°F) Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect).
|Assembled Product Weight|
|Assembled Product Dimensions (L x W x H)|
2.03 x 1.99 x 5.02 Inches
Customer reviews & ratings
I purchased this for my little one. It helps keep her allergies under control.
Excellent In Allergy Relief
My husband swears by the power of Zyrtec to keep his allergies at bay. With both seasonal and animal allergies, the daily relief from his symptoms makes it possible for my husband to go outside and function. [This review was collected as part of a promotion.]
allergic to life
literally twice a year my allergies in florida go crazy. I am allergic to dust and grasses, so pollen season is a problem. before Zyrtec i would suffer through it because of side efffects of other allergy meds. With Zyrtec i can function and go outside without worry [This review was collected as part of a promotion.]
Helps my child more than other allergy meds.
I am in the medical field & have tried every over the counter allergy medicine for my son. He has severe year round allergies. I don't even have to give him the full dose h within a short time his runny nose & sneezing has stopped. [This review was collected as part of a promotion.]
Get specific details about this product from customers who own it.
Ask a question